Methadone Withdrawal Information

5 Replies Updated



Conversation Starter

deckgirl Says:
via mobile

I'm frm ny n I've been on 135mgs of methadone for 4yrs now n I'm detoxing myself cold turkey its been 6days n havnt felt bad withdrawls feel just a little tired. Is the worst over with or do I have worse days ahead to look forward to??



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Deckgirl! How are you doing?

Yes, withdrawals and rebound effects may still be forthcoming. Methadone is notorious for causing such problems and it does tend to last in your body for quite awhile, after you stop taking it, so it's often a delayed effect.

Learn more Methadone details here.

It may not happen to you, though, there's no way to know for sure ahead of time.

Have you consulted your doctor for assistance?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Heather Says:
via mobile

i have been on methadone for 8 years and recently got in trouble for using benzos so they r doing a rapid detox on me. i was at 85 mgs and am at 25 starting tomorrow. i have 3 days at 25 then nothing. i have detoxed fron 55 before cold turkey an after two months couldn't take it anymore an started back. i can't afford the clinic anymore anyway an have no health insurance. what can i do to make this less horrible? i also have no money for subs an maybe $25 to get something else. i know it won't help much but i need some kind of plan. please help...i am scared to death.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
dosed Says:
via mobile

You're in for a treat. If you got off pills before, methadone is a hundred times worse. it takes five times as long to get out of your system. Your bones will feel like they're being sucked out of your skin. Go through at least 60 days of that. Good luck.

REPLYSHAREREPORT
Was this helpful?     0     2  
4
Tracy Says:

If you've gotten past 4 days in you only feel tired is amazing so I don't think it will

REPLYSHAREREPORT
Was this helpful?     0     0  
5
MsOpiatePharmacist Says:
via mobile

Re: Heather (# 2)

Hello Heather. What I am going to tell you to do may not be conventional, but it has helped me in the past when withdrawaling from high doses of Opana, heroin, and other lower dose opiates for 15 years. It is a new drug they are just now trialing for opiate withdrawal. Neurontin (gabapentin). You may say oh hell no and think I'm crazy, but I have helped a few people detox with neurontin and be ok. It will help with the restless legs, cold sweats, skin crawling, aches and pains, runny nose, and sleeplessness. It will not take all the symptoms away, but it will make it manageable. A lot more manageable then anything else I've ever tried and believe me, I've tried every home remedy, OTC and prescribed drug like Clonidine. Stuff like that is dangerous because its a blood pressure pill. Neurontin is an antipsychotic used to help nerve pain. It's non-narcotic, they say its going to become a controlled substance soon but it is not hard to get your doctor to give you some. The highest dose is 800mg 3x daily, 90 pills a month and for a very high tolerance like mine it's going to take more than just the normal prescribed dose. It all depends on how high your tolerance is and how much of an opiate it takes you to get to your base line (normal, not high). I am not saying this is the best thing to do and by no means am I a doctor. I've just been taking opiates for a long time and am now 9 months clean in the methadone clinic on 110mg a day. I could go higher but I'm good here for now. When I hit the 1 year post acute withdrawal (PAWS) I will probably have to go up. The clinic I go to caps at 150mg a day with very few exceptions, so I am trying to give myself room if I do need to go up. So, I hope this helps someone. If I even help one person, my goal will be met. I hope no one takes my advice as a detox medicine and uses major caution when taking higher doses of Gabapentin. It can be very dangerous and fatal if not taken with extreme caution and tolerance. If you do not have a medical degree and in no way am I saying anyone should try this without supervision.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Viibryd withdrawal Information
I have taken Effexor XR for many years-it stopped working, so I weaned myself off and took nothing since this past July.... 2 replies
Methadone Information
I am a chronic pain management patient with ( I have been told by my doctors) no chance of ever being off pain meds. I h... 1 reply
Methadone withdrawal symptoms when switching from Methadone to Opana ER
I am a 55 year old man, and I have been going to a Pain Management facility for lower back pain and now even chronic Ost... 44 replies
methadone withdrawal support
I am I Jessup and would like to know the best over the counter med to help with my methadone withdrawals and pain. Pls I... 30 replies
Methadone withdrawals have not started yet...
I have been on Methadone for about 3 years for long term pain management and the stomach issues are awful. I went from 3... 14 replies
Methadone Withdrawals
Methadone is the worst drug. There are alternative ways to detox from opiates. I experienced cold turkey withdrawals aft... 10 replies
methadone withdrawal help
Hi, I live in Salem, Oregon. Ive been on methadone for about 9 years now. recently my medication got seriously wet. Ill ... 7 replies
Methadone Withdrawals after 95 mg / day
I was on methadone for six years, it has been 19 days sent I have stopped taking my 95 mg a day. I have never felt so si... 5 replies
methadone withdrawal
I've taken 80 mgs liquid methadone for six years. This is my second attempt to kick this devil off my shoulder. I ta... 4 replies
methadone withdrawal at home
Help and advice what has helped others. Support, so I'm not all alone. Hope that things will be better. And strength... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 April 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA